首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Existence of Homoclinic Solutions for a Class of Nonlinear Difference Equations
  • 本地全文:下载
  • 作者:Peng Chen ; XH Tang
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2010
  • 卷号:2010
  • 期号:1
  • 页码:470375
  • DOI:10.1155/2010/470375
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:By using the critical point theory, we establish some existence criteria to guarantee that the nonlinear difference equation has at least one homoclinic solution, where , and is non periodic in . Our conditions on the nonlinear term are rather relaxed, and we generalize some existing results in the literature.
  • 关键词:Periodic Solution ; Difference Equation ; Homoclinic Orbit ; Real Banach Space ; Critical Point Theory
国家哲学社会科学文献中心版权所有